# SDR SWIA200718416

- Difficulty date: May 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 26,341 hours, 38,214 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Condition: Corroded
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRIM INPUT ROD-ENDS HAVE CORROSION, DISCOVERED AT C-CHECK.  REPLACED LEFT ELEVATOR TRIM INPUT ROD-ENDS IAW AMM 27-32-01, P/N NAS659-4-7.
